MAUDE Adverse Event Report: MASIMO - 40 PARKER RD SET ADT; OXIMETER

MASIMO - 40 PARKER RD SET ADT; OXIMETER
Model Number 4001-9
Medical Device Problem Code Device Stops Intermittently (1599)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturing narrative: the returned sensor was evaluated.The unit passed visual inspection and software testing; however the device did not pass functional testing.The sensor was failed continuity due to an open emitter assembly.During testing, the sensor was able to generate a "replace sensor" error message.
 
Event or Problem Description
The customer reported the new sensors has a high failure rate out of the box and intermittent failure afterwards, the red light would not light up or would not stay on.No patient impact or consequences were reported.

Brand Name
RD SET ADT
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6812635
Report Number2031172-2017-00818
Device Sequence Number150454
Product Code DQA
UDI-Device Identifier10843997009567
UDI-Public10843997009567
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K042536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2019
Device Model Number4001-9
Device Catalogue Number4001
Device Lot Number16MPA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/30/2017
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2017
Initial Report FDA Received Date08/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1